DOI 10.1097/00007611-199710000-00018
Surreptitious superwarfarin poisoning with brodifacoum.
Аннотация
Because of the emergence of warfarin resistance in rodents, second-generation anticoagulants named "superwarfarins" were developed and marketed in over-the-counter rodenticide products. The availability of these compounds has resulted in accidental or intentional human ingestions, which cause severe bleeding. The methods for diagnosis and treatment of patients using superwarfarins are different from those for patients taking the regular warfarins. We report a case of intentional superwarfarin ingestion that caused petechiae and hematuria. Although the patient denied taking anticoagulant, the persistence of vitamin K-dependent factor deficiency led us to investigate the serum for anticoagulant rodenticides. We found high levels of brodifacoum, a superwarfarin compound. This case emphasizes the need for suspicion of superwarfarin poisoning in patients who show unexplained bleeding due to deficiency of vitamin K-dependent factors and resistance to treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.